MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION POWERED CHAIR; TRANSPORT, PATIENT, POWERED

STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION POWERED CHAIR; TRANSPORT, PATIENT, POWERED
Model Number 6257
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device got stuck on the way up a slightly winding staircase.There was no patient involvement, and no adverse consequence or clinically relevant delay in treatment was reported.Attempts are being made to gather additional details from the user facility.
 
Event or Problem Description
It was reported that the device got stuck on the way up a slightly winding staircase.There was no patient involvement, and no adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
After investigation, it was determined that the issue occurred during a demonstration of the chair.The user was too close to the railing on a winding staircase, and the tracks caught part of the railing.A visual and functional inspection was performed by a stryker field service technician.It was found that the difficult to maneuver chair was due to user error, resulting in a bent track rail guide cage.This issue was resolved for the customer by replacing the track guide.

Brand Name
6257 XPEDITION POWERED CHAIR
Common Device Name
TRANSPORT, PATIENT, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17325309
Report Number0001831750-2023-00684
Device Sequence Number12146754
Product Code ILK
UDI-Device Identifier07613327581621
UDI-Public07613327581621
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6257
Device Catalogue Number625700000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown